# SDR HEEA087303

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Boot
- Part number: 407010206103
- Condition: Torn
- Location: M/R Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DRIVE RUBBER BOOT TORN AROUND CYLINDER.
